Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 9, Pages 1365-1379
http://dx.doi.org/10.1155/IJMMS.2005.1365

Character theory of infinite wreath products

Department of Mathematics, Drexel University, Philadelphia 19104, PA, USA

Received 31 August 2003; Revised 19 March 2005

Copyright © 2005 Robert Boyer. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Robert Boyer, “Character theory of infinite wreath products,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 9, pp. 1365-1379, 2005. doi:10.1155/IJMMS.2005.1365